# SDR SIMA20210830001

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 48,802 hours, 44,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 2532 - AUTH# 080401M-C ORIG. AML PG. 4734772 ITEM #1 AFT CABIN FA EMERGENCY FLASHLIGHT INOP-C/A-RAR AFT CABIN EMERGENCYFLASHLIGHT IAW AMM 33-50-16. OPC GOOD. MEL ITEM RESTORED.
